Botox side effect

    • trixy on #6710

      Hi everyone,

      Botox injections work well on the head and face but the injection technique requires skill so patients should seek an experienced practitioner. A potential side effect of Botox injections in the face as a treatment for sweating is asymmetry, particularly of the forehead. This can happen if some of the Botox diffuses into the facial muscles. Such asymmetry, however, is temporary and can, if necessary, be balanced-out by additional Botox injections. Working with an experienced dermatologist can minimize these risks. Hope this would help. Thanks.

       

      trixy

      Reply
    • sally on #6762

      Hi,
      Have a really bad sweat problem. I take a shower every day in the morning before I leave the house to go to school and have found that this doesn't work. I have tried using various types of deodorant, none being effective whatsoever. Apart from one which was no use really because the smell of the deodorant was very noticeable. I tried lots of treatments for severe underarm sweating. The only thing that works for me is the Botox. I would recommend that anyone suffering badly sees their GP about getting Botox. It really has changed my life. The discomfort of the treatment is far outweighed by the benefits!!

      Reply
    • deseery on #6761

      Hi,
      Since I was 13, my armpits start sweating and smell. It is really embarrassing and I have resorted to wearing men’s t-shirts so as to stop sweat patches being visible. It is also a trouble at work, where I must wear a white shirt I have considered quitting and getting a job Then I thought shave the hairs can be help, but it even worst then before. Beside my skin become black as well. When I feel nervous, it sweats much more. If I take the Botox injection, can it help my skin back to normal color or have any medical that can help for my skin?
      I need some suggestions for this kind of problem. Thanks.

      Reply
    • Marivic on #7982

      I got signs of allergy after treatment and this includes pain at the injection site. I also had dry mouth, fatigue, headache and neck pain. Did anyone here experience the same?

      Reply
    • Mitch Nelson on #8164

      I have been dealing with excessive sweating since I was fifteen and I have decided that it's time to finally do something about it. So I talked to my dermatologist at my yearly check up about different options for the excessive sweating under the arms. He told me that I needed to try Drysol before thinking about doing Botox treatments. But I cannot find it in any pharmacy, so we proceed on the Botox treatment.

      The only side effect I experience was pain at the injection site, swelling and redness. As for the effectiveness, during the two months I’ve had Botox, I have rarely reached for the deodorant. Even when I go to the gym, I don’t worry about applying a product. But while my underarms are relatively dry, that doesn’t stop me from sweating in other places like down my back and under my boobs.

      Reply
Reply To: Botox side effect
Your information:




Skip to toolbar